Publications

Preprints

  • Hatley J, Lei A, “Comparing anticyclotomic Selmer groups of positive coranks for congruent modular forms”
  • Hatley J, Lei A, “Arithmetic properties of signed Selmer groupsat non-ordinary primes”
  • Lei A, Loeffler D, Zerbes S, “Euler systems for Hilbert modular surfaces”
  • Buyukboduk K, Lei A, “Iwasawa theory of elliptic modular forms over imaginary quadratic fields at non-ordinary primes”
  • Buyukboduk K, Lei A, “Anticyclotomic p-ordinary Iwasawa theory of elliptic modular forms”

Articles in Press

  • Lei A, “Estimating class numbers over metabelian extensions”, Acta Arithmetica
  • Delbourgo D, Lei A, “Congruences modulo p between rho-twisted Hasse-Weil L-values”, Transactions of the American Mathematical Society  
  • Lei A, “Bounds on the Tamagawa numbers of a crystalline representation over towers of cyclotomic extensions”, Tohoku Mathematical Journal 

Published Articles

  • Lei A, Loeffler D, Zerbes S, “On the asymptotic growth of Bloch-Kato-Shafarevich-Tate groups of modular forms over cyclotomic extensions”, Canadian Journal of Mathematics, 69 (4), 2017, 826-850 
  • Buyukboduk K, Lei A, “Integral Iwasawa Theory of Galois Representations for non-ordinary primes”, Mathematische Zeitschrift, 286 (1), 2017, 361-398  
  • Lei A, Ponsinet G, “Functional equations for multi-signed Selmer groups”, Annales mathématiques du Québec, 41 (1), 2017, 155-167  
  • Delbourgo D, Lei A, “Estimating the growth in Mordell-Weil ranks and Shafarevich-Tate groups over Lie extensions”, The Ramanujan Journal, 43, 1, 2017, 29-68 
  • Ayotte D, Lei A, Rondy-Turcotte J-C, “On the parity of supersingular Weil polynomials”, Archiv der Mathematik, 106 (4), 2016, 345-353 
  • Delbourgo D, Lei A, “Non-commutative Iwasawa theory for elliptic curves with multiplicative reduction”, Mathematical Proceedings of the Cambridge Philosophical Society, 160 (1), 2016, 11-38  http://dx.doi.org/10.1017/S0305004115000535
  • Buyukboduk K, Lei A, “Coleman-adapted Rubin-Stark Kolyvagin systems and supersingular Iwasawa theory of CM abelian varieties”, Proceedings of the London Mathematical Society, 111 (6), 2015, 1338-1378  http://dx.doi.org/10.1112/plms/pdv054
  • Delbourgo D, Lei A, “Transition formulae for ranks of abelian varieties”, Rocky Mountain Journal of Mathematics, 45 (6), 2015, 1807-1838  http://projecteuclid.org/euclid.rmjm/1411945718
  • Lei A, Loeffler D, Zerbes S, “Euler systems for modular forms over imaginary quadratic fields”, Compositio Mathematica, 151 (9), 2015, 1585-1625  http://dx.doi.org/10.1112/S0010437X14008033
  • Harron R, Lei A, “Iwasawa theory for symmetric powers of CM modular forms at non-ordinary primes”, Journal de théorie des nombres de Bordeaux, 26(3), 2014, 673-707  http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2014__26_3_673_0
  • Lei A, “Factorisation of two-variable p-adic L-functions”, Canadian Mathematical Bulletin, 57(4), 2014, 845-852  http://dx.doi.org/10.4153/CMB-2013-044-2
  • Lei A, Loeffler D, Zerbes S, “Euler systems for Rankin-Selberg convolutions of modular forms”, Annals of Mathematics, 180(2), 2014, 653-771  http://annals.math.princeton.edu/articles/8204
  • Lei A, Loeffler D, Zerbes S, “Critical Slope p-adic L-functions of CM Modular Forms”, Israel Journal of Mathematics, 198(1), 2013, 261-282  
  • Lei A, “Non-commutative p-adic L-functions for Supersingular Primes”, International Journal of Number Theory, 8(8), 2012, 1813-1830  
  • Lei A, Zerbes S, “Signed Selmer Groups over p-adic Lie Extensions”, Journal de théorie des nombres de Bordeaux, 24(2), 2012, 377-403  
  • Lei A, “Iwasawa Theory for the Symmetric Square of a CM Modular Forms at Inert Primes”, Glasgow Mathematical Journal, 54(2), 2012, 241-259  
  • Lei A, Loeffler D, Zerbes S, “Coleman Maps and p-adic Regulator”, Algebra and Number Theory, 5(8), 2011, 1095-1131  
  • Lei A, “Iwasawa Theory for Modular Forms at Supersingular Primes”, Compositio Mathematica, 147(3), 2011, 803-838 acroread
  • Lei A, Loeffler D, Zerbes S, “Wach Modules and Iwasawa Theory for Modular Forms”, Asian Journal of Mathematics, 14(4), 2010, 475-528  
  • Lei A, “Coleman Maps for Modular Forms at Supersingular Primes over Lubin-Tate Extensions”, Journal of Number Theory, 130(10), 2010, 2293-2307  

Other articles

  • Lei A, “Iwasawa Theory for Modular Forms at Supersingular Primes”, PhD thesis, University of Cambridge, 2010 
  • Lei A, “A reformulation of Kato’s main conjecture for modular forms”, Oberwolfach Reports, 8(2), 2011, 1754-1756
  • Lei A, “Local Class Field Theory”, essay for the Part III Mathematical Tripos at University of Cambridge, 2007 
  • Lei A, “Efficient Parametrisation of Rational Normal Curves”, report on a summer research project, 2006 
  • Lei A, “What so perfect about perfect numbers?”, Eureka, 58  
  • Lei A, “Brauer groups”, entry for the Yeats Essay Prize at Trinity College Cambridge, 2005